MENU

You are here

Publications

Export 244 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dubrovin B. Hamiltonian formalism of Whitham-type hierarchies and topological Landau - Ginsburg models. Communications in Mathematical Physics. Volume 145, Issue 1, March 1992, Pages 195-207 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/6476
Dubrovin B, Mazzocco M. On the reductions and classical solutions of the Schlesinger equations. Differential equations and quantum groups, IRMA Lect. Math. Theor. Phys. 9 (2007) 157-187 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/6472
Dubrovin B. On analytic families of invariant tori for PDEs. Astérisque. Issue 297, 2004, Pages 35-65 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6474
Dubrovin B. Geometry and integrability of topological-antitopological fusion. Communications in Mathematical Physics. Volume 152, Issue 3, March 1993, Pages 539-564 [Internet]. 1993 . Available from: http://hdl.handle.net/1963/6481
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
Dubrovin B. Geometry of 2D topological field theories. In: Integrable systems and quantum groups : lectures given at the 1st session of the Centro internazionale matematico estivo (C.I.M.E.) held in Montecatini Terme, Italy, June 14-22, 1995 / R. Donagi, B. Dubrovin, E. Frenkel.. [et al.] ; editors, M. Francavig. Integrable systems and quantum groups : lectures given at the 1st session of the Centro internazionale matematico estivo (C.I.M.E.) held in Montecatini Terme, Italy, June 14-22, 1995 / R. Donagi, B. Dubrovin, E. Frenkel.. [et al.] ; editors, M. Francavig. SISSA; 1995. Available from: http://hdl.handle.net/1963/6483
Dubrovin B, Youjin Z. Bihamiltonian Hierarchies in 2D Topological Field Theory At One-Loop Approximation. Comm. Math. Phys. 198 (1998) 311-361 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3696
Dubrovin B, Skrypnyk TV. Classical double, R-operators, and negative flows of integrable hierarchies. Theoretical and Mathematical Physics. Volume 172, Issue 1, July 2012, Pages 911-931 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6468
Dubrovin B, Mazzocco M. Monodromy of certain Painlevé-VI transcendents and reflection groups. Invent. Math. 141 (2000) 55-147 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/2882
Dubrovin B. On universality of critical behaviour in Hamiltonian PDEs. In: Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. American Mathematical Society; 2006. Available from: http://hdl.handle.net/1963/6491
Dubrovin B, Elaeva M. On the critical behavior in nonlinear evolutionary PDEs with small viscocity. Russian Journal of Mathematical Physics. Volume 19, Issue 4, December 2012, Pages 449-460 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6465
Dubrovin B, Grava T, Klein C. On universality of critical behaviour in the focusing nonlinear Schrödinger equation, elliptic umbilic catastrophe and the \\\\it tritronquée solution to the Painlevé-I equation. J. Nonlinear Sci. 19 (2009) 57-94 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2525
Dubrovin B, Strachan IAB, Zhang Y, Zuo D. Extended affine Weyl groups of BCD type, Frobenius manifolds and their Landau-Ginzburg superpotentials. SISSA; 2015. Available from: http://preprints.sissa.it/handle/1963/35316
Dubrovin B. Geometry and analytic theory of Frobenius manifolds. In: Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. ; 1998. Available from: http://hdl.handle.net/1963/6488
Dubrovin B. Hamiltonian PDEs: deformations, integrability, solutions. Journal of Physics A: Mathematical and Theoretical. Volume 43, Issue 43, 29 October 2010, Article number 434002 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6469
Dubrovin B, Mazzocco M. Canonical structure and symmetries of the Schlesinger equations. Comm. Math. Phys. 271 (2007) 289-373 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1997
Dubrovin B. On almost duality for Frobenius manifolds. Amer. Math. Soc. Transl. 212 (2004)\\n75-132. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2543
Dubrovin B, Si-Qi L, Youjin Z. Frobenius Manifolds and Central Invariants for the Drinfeld - Sokolov Bihamiltonian Structures. Adv. Math. 219 (2008) 780-837 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2523
Dubrovin B. Integrable systems and classification of 2D topological field theories. In: Integrable systems : the Verdier memorial conference : actes du colloque international de Luminy / Olivier Babelon, Pierre Cartier, Yvette Kosmann-Schwarzbach editors. - Boston [etc.] : Birkhauser, c1993. - p. 313-359. Integrable systems : the Verdier memorial conference : actes du colloque international de Luminy / Olivier Babelon, Pierre Cartier, Yvette Kosmann-Schwarzbach editors. - Boston [etc.] : Birkhauser, c1993. - p. 313-359. SISSA; 1993. Available from: http://hdl.handle.net/1963/6478
Dubois-Violette M, Han X, Landi G. Principal fibrations over noncommutative spheres. Reviews in Mathematical Physics [Internet]. 2018 ;30:1850020. Available from: https://arxiv.org/abs/1804.07032
Doubrov B, Zelenko I. A Canonical Frame for Nonholonomic Rank Two Distributions of Maximal Class.; 2006. Available from: http://hdl.handle.net/1963/1712
Dossena G. Some aspects of spinors – classical and noncommutative. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6317
Djadli Z, Malchiodi A, Ahmedou MO. Prescribing a fourth oder conformal invariant on the standard sphere - Part II: blow up analysis and applications. Ann. Sc. Norm. Super. Pisa Cl. Sci., 2002, 1, 387 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1540
Djadli Z, Malchiodi A, Ahmedou MO. Prescribing scalar and boundary mean curvature on the three dimensional half sphere. J. Geom. Anal. 13 (2003) 255-289 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3086
Djadli Z, Malchiodi A. Existence of conformal metrics with constant $Q$-curvature. Ann. of Math. 168 (2008) 813-858 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2308

Pages

Sign in